MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363830
Medical Device Problem Codes Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name - (b)(6).The device was returned for analysis.Media review of a picture provided by the customer revealed the main coil and the pouch information.It was observed that the main coil was stretched, kink and detached at the coil arm section.Additionally, the pouch information matches with upn provided by the customer.Visual and microscopic inspection revealed the main coil was kink at the zap tip section, and it was bent, stretched and detached at the coil arm section.Measurements of the main coil dimensions were within specification.
 
Event or Problem Description
Reportable based on the device analysis completed 22jul2025.It was reported that the coil could not be withdrawn from the catheter.The target lesion was located in the abdominal aorta.A 20mm x 40cm interlock.035 was selected for use.During the procedure, a non-boston scientific 5f catheter was used for the internal iliac artery embolization.The first 20 x 40 controllable coil was deployed with poor positioning and could not be withdrawn.After removing the contrast catheter, a replacement coil was successfully deployed.Similarly, during the second 20 x 40 coil deployment, unloading occurred.After withdrawing the contrast catheter, a another of the same coil was successfully deployed.There were no patient complications as a result of this event and the patient status was stable.However, returned device analysis revealed a detachment at the coil arm section.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22829129
Report Number2124215-2025-56154
Device Sequence Number19974592
Product Code KRD
UDI-Device Identifier08714729795445
UDI-Public(01)08714729795445(17)260731(10)32130417
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberM001363830
Device Catalogue NumberM001363830
Device Lot Number0032130417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER: CORDIS MPA 5F 100
Patient Age72 YR
Patient SexMale
Patient Weight74 KG